1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Injection sites

Discussion in 'Ask A Question' started by stoney, Feb 17, 2018.

  1. stoney

    stoney Parent · Well-Known Member

    Messages:
    317
    Likes Received:
    4
    Trophy Points:
    78
    Has anyone been able to make more supple/soften injection sites around the tummy with maybe a moisturiser? Or is there nothing that can be done. Son been rotating for years but now sites are getting tougher.
     
    • Like Like x 1
  2. Key_master_

    Key_master_ Type 1 · Well-Known Member

    Messages:
    224
    Likes Received:
    326
    Trophy Points:
    83
    Bum and bottom of the back are also good alternative sites if he’s not using them at the moment, my thighs are getting too slender now. My tummy is hit and miss with bumps after injections as I’ve shrunk around my belly As well since going low carb.
     
    • Like Like x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook